# SDR 2005UALA00602

- Difficulty date: June 27, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 36,352 hours, 22,872 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 58807
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EEL STRIP IN FRONT OF CART STOWAGE COMPARTMENT MISSING.  SUPPLEMENTAL DATA UPDATE EEL STRIP WAS MISSING AND WAS REPLACED.
